| Catalog Number |
ASK-04510-HF |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported the arterial line hub became disconnected from the line itself.The patient required a trip to the operating room to remove the line as it was retained in the radial artery following the hub disconnection.It was reported the patient was stable post procedure for catheter removal.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported the arterial line hub became disconnected from the line itself.The patient required a trip to the or to remove the line as it was retained in the radial artery following the hub disconnection.It was reported the patient was stable post procedure for catheter removal.